# SDR YENA200309

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 12,623 hours, 5,795 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Fod
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C DIVERTED TO FLL DUE RIGHT AFT DOOR MAKING LOUD HUMMING SOUND LIKE VACUUM.  PERFORMED DETAILED VISUAL INSPECTION OF RT AFT DOOR SEAL, NO DAMAGE FOUND.  CLEANED SEAL IAW 52-13-00.  THE CONDITION REPEATED NEXT FLIGHT.  REMOVED FOD FROM BULK CARGO DOOR, INSPECTED R2 DOOR AREA.  PERFORMED PRESSURIZATION CHECK ON GROUND.  OPS CHECK GOOD IAW MM 21-33-00.  NO DEFECT NOTED.
